# SDR W8PA960112

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR SUPPORT AROUND NUT PLATE, BS 846 AND BS 860 RBL 7.5, WL 164 (OUT OF LIMITS AT BS 860 PER SRM 53-60-53).  REMOVED DAMAGED AREA, FABRICATED, INSTALLED REPAIR PARTS PER SRM 53-00-53, 51-40-021, 51-20-01.  (M)
